Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 11, 2011, 3:57 PM EDT for Dorchester County, South Carolina. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2011, 3:57 PM EDT (19:57 UTC)
- Expired
- Aug 11, 2011, 4:23 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 78 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:00 PM EDT | TSTM WND DMG | 5 N Indian Field, SC | QUARTER SIZE HAIL AND ONE OAK TREE BLOWN DOWN ON HARTS ROAD. |
| Aug 11, 4:00 PM EDT | HAIL 0.75 | 5 N Indian Field, SC | TIME ESTIMATED BASED ON RADAR. |
| Aug 11, 4:00 PM EDT | HAIL 1 | 5 N Indian Field, SC | QUARTER SIZE HAIL AND ONE OAK TREE BLOWN DOWN ON HARTS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 974 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
844
WUUS52 KCHS 111957
SVRCHS
SCC035-112100-
/O.NEW.KCHS.SV.W.0210.110811T1957Z-110811T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 500 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR INDIAN FIELD...MOVING SOUTH AT 5 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
INDIAN FIELD...SAINT GEORGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3333 8049 3330 8049 3328 8047 3326 8043
3327 8039 3326 8037 3306 8049 3306 8051
3307 8053 3306 8059 3308 8065 3316 8071
3318 8079 3334 8051
TIME...MOT...LOC 1957Z 358DEG 2KT 3329 8056
$$1 follow-up statement
396
WWUS52 KCHS 112023
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT THU AUG 11 2011
SCC035-112033-
/O.CAN.KCHS.SV.W.0210.000000T0000Z-110811T2100Z/
DORCHESTER SC-
423 PM EDT THU AUG 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DORCHESTER COUNTY
HAS BEEN CANCELLED...
AT 419 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3333 8049 3330 8049 3328 8047 3326 8043
3327 8039 3326 8037 3306 8049 3306 8051
3307 8053 3306 8059 3308 8065 3316 8071
3318 8079 3334 8051
TIME...MOT...LOC 2023Z 358DEG 2KT 3328 8056
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:54 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 11, 2:54 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 254 PM EDT THU AUG 11 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES INTO THE UPCOMING WEEKEND. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST SUNDAY AND MOVE THROUGH THE REGION SUNDAY NIGHT. HIGH PRESSURE WILL THEN REBUILD OVER THE AREA THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... 11/18Z SURFACE ANALYSIS SHOWED A BACKDOOR COLD FRONT EXTENDING FROM THE ATLANTA METRO AREA THROUGH CENTRAL GEORGIA THEN SNAKING NORTH TO COLUMBIA BEFORE DIPPING BACK SOUTHEAST BETWEEN GEORGETOWN AND MYRTLE BEACH. PERSISTENT WEAK LOW PRESSURE HAS MEANDERED SOUTH OVER THE PAST FEW HOURS AND WAS POSITIONED BETWEEN AUGUSTA AND SYLVANIA ALONG A WEAK SURFACE TROUGH STRETCHING FROM NEAR ALBANY TO ORANGEBURG. CONVECTIVE INITIATION IS ONGOING FROM THE MIDLANDS INTO PARTS OF THE CHARLESTON TRI-COUNTY AREA WITHIN A TRIANGULAR REGION OF HIGHER SURFACE MIXING RATIOS AND BROAD LOW-LEVEL CONVERGENCE. COVERAGE SHOULD SLOWLY INCREASE OVER THE NEXT FEW HOURS AS CONVECTIVE TEMPERATURES ARE BREACHED AND MARGINAL SURFACE INSTABILITY IS REALIZED. WILL CARRY THE HIGHEST EVENING POPS-- UP TO 30 PERCENT--FROM WALTERBORO INTO THE CHARLESTON TRI-COUNTY AREA WITH SLIGHT CHANCE POPS ELSEWHERE. DEWPOINTS HAVE MIXED OUT INTO THE LOWER-MID 60S ACROSS MUCH OF SOUTHEAST GEORGIA WHERE LOWER THETA AIR CONTINUES TO ADVECT SOUTHEAST AROUND THE SURFACE LOW/S BROAD CYCLONIC CIRCULATION. THIS SHOULD KEEP MUCH OF THAT AREA DRY ALTHOUGH AN ISOLATED SHOWER OR TWO COULD STILL POP ESPECIALLY FROM SAVANNAH SOUTH TO DARIEN ALONG AN ILL-DEFINED SEA BREEZE OR ACROSS THE FAR WEST WHERE ACTIVITY OVER CENTRAL GEORGIA COULD MAKE A RUN FOR THE FAR INTERIOR GEORGIA ZONES. SHOWERS/TSTMS SHOULD WIND DOWN BY MIDNIGHT WITH THE LACK OF SIGNIFICANT UPSTREAM SHORTWAVE NOTED ON WATER VAPOR IMAGERY. LOWS WILL RANGE FROM THE LOWER-MID 70S INLAND WITH MID-UPPER 70S AT THE COAST. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... A PROGRESSIVE UPPER LEVEL PATTERN IS EXPECTED TO PERSIST FRIDAY AND SATURDAY WITH SEVERAL WEAK PERTURBATIONS SHIFTING THROUGH THE FORECAST AREA. A WEAK SURFACE TROUGH WILL LINGER JUST INLAND FROM THE COAST. WITH SURFACE DEWPOINTS EXPECTED TO MIX INTO THE LOWER 70S BOTH FRIDAY AND SATURDAY AFTERNOON...LOW-LEVEL INSTABILITY WILL BE SOMEWHAT LIMITED. THIS SHOULD LIMIT THUNDERSTORM COVERAGE SO WE HAVE CAPPED POPS AT 20 PERCENT BOTH DAYS. HIGH TEMPS WILL BE IN THE MID/UPPER 90S ON FRIDAY AND LOWER 90S SATURDAY. A MORE IMPRESSIVE SYSTEM APPEARS TO BE APPROACHING THE REGION FROM THE WEST ON SUNDAY. A STRONG SURFACE COLD FRONT AND DEEP UPPER LEVEL TROUGH...AT LEAST FOR THIS TIME OF YEAR...WILL APPROACH THE AREA ON SUNDAY AND MOVE THROUGH THE REGION LATER THAT NIGHT. INCREASED DEEP LAYER SHEAR AND DYNAMIC FORCING FOR ASCENT SUGGESTS THE POTENTIAL FOR ORGANIZED CONVECTION ACROSS THE SOUTHEAST STATES. AS A RESULT...EXPECT INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON/EVENING...SOME OF WHICH COULD BE STRONG/SEVERE. RAMPED POPS FROM 30 IN THE MORNING TO 50 IN THE AFTERNOON. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... MODEL GUIDANCE IS IN GOOD AGREEMENT SHOWING A COLD FRONT SWEEPING THROUGH THE SOUTHEAST STATES SUNDAY NIGHT...WITH HIGH PRESSURE THEN BUILDING BACK OVER THE REGION DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. AS FOR FORECAST DETAILS...WILL KEEP SLIGHT CHANCE/LOW CHANCE POPS GOING FOR CONVECTION ASSOCIATED WITH THE COLD FRONTAL PASSAGE SUNDAY NIGHT. MANY LOCALES MAY REMAIN RAIN FREE ON MONDAY...BUT WITH A DEEP UPPER LEVEL TROUGH OVERHEAD...WILL KEEP SLIGHT CHANCE POPS IN THE FORECAST ACROSS PRIMARILY COASTAL ZONES WHERE THE SEA BREEZE MAY PROVIDE ENOUGH INSTABILITY FOR ISOLATED SHOWER/THUNDERSTORM DEVELOPMENT. RAIN FREE CONDITIONS SHOULD THEN PREVAIL MONDAY NIGHT THROUGH WEDNESDAY NIGHT AS HIGH PRESSURE AND A SLIGHTLY COOLER AND LESS HUMID AIRMASS MOVES INTO THE REGION. DEEPER LAYER MOISTURE WILL BEGIN TO MOVE BACK OVER THE REGION BY THURSDAY...SO WILL CARRY SLIGHT CHANCE POPS FOR AFTERNOON/EVENING CONVECTION. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... MAINTAINED MENTION OF CB AT KCHS AS ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP ALONG THE SEA BREEZE THIS AFTERNOON. CONVECTION POTENTIAL REMAINS BETTER ACROSS THE CHARLESTON AREA WHERE THERE IS MORE LOW LEVEL MOISTURE. MAINLY DEBRIS CLOUDS AND LIGHT WINDS WILL PREVAIL OVERNIGHT. THIS COULD LEAD TO PATCHY GROUND FOG...MORE SO FOR AREAS THAT RECEIVE RAIN THIS AFTERNOON. THEREFORE...EXPECT MINIMAL COVERAGE OF REDUCED VISIBILITIES AND WILL KEEP TAFS VFR FOR NOW. EXTENDED AVIATION OUTLOOK...SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS MAY BRIEFLY REDUCE VSBYS AND/OR CIGS FRIDAY THROUGH SUNDAY. && .MARINE... A LIGHT WIND REGIME WILL PERSIST TONIGHT WITH WINDS 10 KT OR LESS AND SEAS AROUND 1 FOOT. HIGH RESOLUTION GUIDANCE SUGGESTS A WIND SHIFT...POSSIBLY A LARGE CONVECTIVE OUTFLOW BOUNDARY...COULD PUSH INTO THE SOUTH CAROLINA COASTAL WATERS LATER THIS EVENING. ITS TOO SOON TO SAY WHETHER THIS FEATURE WILL EXIST...BUT TRENDS WILL HAVE TO BE CAREFULLY WATCHED. FRIDAY THROUGH TUESDAY...A WEAK TROUGH OF LOW PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES INTO THE UPCOMING WEEKEND. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST SUNDAY AND MOVE THROUGH THE WATERS SUNDAY NIGHT. HIGH PRESSURE WILL THEN REBUILD OVER THE AREA EARLY NEXT WEEK. OVERALL THE STRONGEST WINDS IN THE COASTAL WATERS WILL BE AT NIGHT WITH NOCTURNAL SURGING AND ALONG THE COAST DURING THE AFTERNOON/EVENING WITH THE SEABREEZE. WE DO EXPECT AN ENHANCED SURGE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT ASSOCIATED WITH THE COLD FRONTAL PASSAGE. WIND SPEEDS COULD APPROACH SMALL CRAFT ADVISORY DURING THIS PERIOD BUT FOR NOW WE HAVE KEPT WINDS JUST BELOW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 11, 3:57 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 357 AM EDT THU AUG 11 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 357 AM EDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL APPROACH THE AREA FROM THE WEST ON SUNDAY AND MOVE THROUGH THE REGION SUNDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SOME OF THESE COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 11:54 AM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1154 AM EDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 1 E CHARLESTON 32.78N 79.93W
08/10/2011 M40 MPH CHARLESTON SC TIDE GAGE
THE CHARLESTON HARBOR TIDE GAGE RECORDED A WIND GUST TO
34 KNOTS.
&&
EVENT NUMBER CHS1100814Special weather statement, Aug 11, 12:35 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1235 PM EDT THU AUG 11 2011 SCZ044-045-048>050-052-112000- DORCHESTER-INLAND BERKELEY-BEAUFORT-COASTAL COLLETON-CHARLESTON- TIDAL BERKELEY- 1235 PM EDT THU AUG 11 2011 ...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON... TEMPERATURES IN THE 90S COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM...WHICH WILL PROVIDE SOME RELIEF FROM THE HOT AND HUMID CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE ARE URGED TO TAKE PROPER HEAT SAFETY PRECAUTIONS IF THEY WILL BE WORKING OUTSIDE...INCLUDING LIMITING THEIR TIME OUTDOORS...WEARING LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINKING PLENTY OF NON ALCOHOLIC BEVERAGES. &&
Special weather statement, Aug 11, 3:04 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT THU AUG 11 2011
SCZ045-050-111945-
CHARLESTON-INLAND BERKELEY-
304 PM EDT THU AUG 11 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES THROUGH 345 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GERMANTOWN ... NEARLY STATIONARY.
SOME LOCATIONS THAT WILL LIKELY BE AFFECTED INCLUDE...
HAMPTON PLANTATION STATE PARK...JAMESTOWN...MCCLELLANVILLE AND SANTEE
COASTAL RESERVE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE PREPARED IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3303 7940 3324 7981 3333 7972 3332 7970
3330 7967 3328 7957 3325 7953 3324 7945
3318 7940 3316 7935 3316 7933 3315 7928
3313 7926
TIME...MOT...LOC 1904Z 221DEG 1KT 3323 7948Special weather statement, Aug 11, 3:54 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT THU AUG 11 2011
SCZ044-112030-
DORCHESTER-
354 PM EDT THU AUG 11 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY
THROUGH 430 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR DUNCAN CHAPEL...MOVING NORTHEAST AT 10
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
INDIAN FIELD...REEVESVILLE AND SAINT GEORGE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3333 8049 3329 8048 3326 8041 3310 8063
3320 8076 3334 8050
TIME...MOT...LOC 1955Z 243DEG 10KT 3330 8055The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:04 PM EDT | Special Weather Statement | CHS | Georgetown | 41 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | CHS | Dorchester | 36 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.